# SDR SWAA101192

- Difficulty date: March 1, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 51,432 hours, 42,527 cycles
- Engine: Ge CFM56*
- Engine time: 54,192 hours, 47,363 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: P109P5X
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY / ENGINE SHUTDOWN.  LOUD "POPPING" NOISES FROM NR 1 ENGINE DURING ROTATION.  ENGINE INDICATIONS NORMAL.  PUSHED THRUST LEVERS UP & NOISES CEASED FOR 6-7 SECONDS.  THEN RESUMED.  INDICATIONS STILL NORMAL.  DECLARED EMERGENCY, TURNED DOWN WING, THEN N1 (NR 1 ENG) ROLLED BACK TO 50 PERCENT.  SHUT DOWN NR 1.  FOUND SEVERAL 9TH STAGE COMPRESSOR BLADES MISSING MATERIAL.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
